Semantically universal classes of models
Algebra i logika, Tome 30 (1991) no. 4, pp. 414-431
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1991_30_4_a2,
author = {M. G. Peretyat'kin},
title = {Semantically universal classes of models},
journal = {Algebra i logika},
pages = {414--431},
year = {1991},
volume = {30},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1991_30_4_a2/}
}
M. G. Peretyat'kin. Semantically universal classes of models. Algebra i logika, Tome 30 (1991) no. 4, pp. 414-431. http://geodesic.mathdoc.fr/item/AL_1991_30_4_a2/